It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1Showing 1 - 17 of 17 for can niacin cause muscle pain. (0.097 seconds)


... I would like this info too. I can't take statins because of muscle pain. Tried red yeast rice and took half the recommended dose. After 6 days I couldn't raise my arms or even press the pump on the windex bottle. ... (15 replies)
Niacin
Sep 9, 2006
... most definitely can. That's not to say Niacin is free from any side effects. For instance, as a blood thinner, Niacin can increase the risk of bleeding.... although, the same can be said for aspirin. ... (13 replies)
... Please consider using niacin to control your cholesterol. It's common to have higher LDL as you get older. Statins are nasty. ... (17 replies)

... I take a prescription Niacin called "NIACOR" I believe it is the only immediate release form of niacin available. ... (8 replies)
... Why not try the Lipitor with the armour or the lovastatin with the synthroid. At least it will give you more information. Constipation, muscle and stomach pain isn't a normal scenario for a statin reaction. Are you taking the Armour now? ... (8 replies)
... to avoid all dairy products. I have not really been following a low fat diet as of late, prior to my tests. My high numbers really surprized me. But I was taking niacin as a first resort recommened by the doc in my first test and here I thought it would lower my cholesterol but it raised it it seems. ... (30 replies)
... Thanks. I certainly would not describe the soreness I experienced while taking Crestor as "severe muscle pain and weakness. ... (13 replies)
... but then started to have side effects. Muscle pain, dry eyes, Once had swelling of throat and face, hard to breath. Had to go to hospital. ... (8 replies)
... st folks anyway... as your liver makes all the cholesterol that your body needs. You do not need dietary cholesterol. However, most folks with high cholesterol can attibute this to their liver making way too much cholesterol, requiring a medication to bring it down. ... (11 replies)
... If you have soft tissue damage from damaged nerves there is no test that will diagnose it. It doen't show up on an MRI. Even an EMG nerve test can be negative, but the patient can still have nerve damage causing pain in soft tissue, I know because it happened to me. ... (25 replies)
... I am happy to find this website. I too am done with statins. I was taking lipitor for about 5 years, and for the past year, I started having pain in my left upper arm and shoulders. I told my doctor about it and he sent me to do MRIs, MRAs, and every test you can think of. ... (25 replies)
... ad been on for 7 years. I am a 50 year old male in otherwise good health. It's been 11 months since I stopped both drugs, and I'm still not completely over the muscle pain and weakness... ... (6 replies)
... That's it I'm done with these cholesterol reducing meds!!!! I was put on Lescol a while back and my God the pain in my neck was so severe I thought my BP was high and that is why my neck hurt so bad. I took myself off of it and have been off for about 7 months. ... (17 replies)
... Every drug can cause side effects, but most people have no, or minor, side effects. ... (6 replies)
... C may cause CAD in the absence of other risk factors in the elderly. ... (33 replies)
... I had similar leg pain with Lipitor, then the doctor switched me to Zocor which gave me pain in the left forearm. The Zocor was accompanied by dizziness and gross lethargy. It took about two weeks to get over this after stopping the use of Zocor. ... (2 replies)
... I take niacin also. ... (20 replies)


Associated Tags: actos, lipitor, niaspan, pravachol

Pages: 1

All times are GMT -7. The time now is 06:58 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!